Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

"california Rocket Fuel"


  • This topic is locked This topic is locked
2 replies to this topic

#1 lambvet

lambvet

    Premium Member

  • Premium Platinum Member
  • PipPipPipPipPipPipPipPip
  • 8,655 posts
  • Gender:Male
  • Location:Sun City West, Arid-zone

Posted 28 May 2007 - 10:11 PM

Hi all, :tear2:

Didn't know where to post this but decided here would be better than in either of the specific forums (looked in both, and although a few mentions, nothing specific and most a long time ago) of the individual drugs. :bump:

I was briefly on this combo but when the Effexor was added I wasn't in a really good space. My pDoc wants me to give it another try after stopping the Effexor after having added Topamax (mood stabilizer) to my meds. I am feeling a lot better now but for a slight depression. :blush21:

I would like to hear from anyone who has taken or is taking Remeron and Effexor (nicknamed 'california rocket fuel') at the same time. :hearts:

Thanx, :shocked:

BE Peace and BE Love..... wayne :shocked:

Edited by lambvet, 28 May 2007 - 10:12 PM.

* * * NOTE: Administration/Moderator Team members are not Mental Health or Medical Professionals. * * *

(if you have any questions about your care or treatment, please contact your Doctor or Therapist for advice,
those of us here on DepressionForums are here as your personal peer support system.)


* * * * * If you feel you have an emergency, please click on one of the hotlines below. * * * * *


Posted ImagePosted Image U.S. Hotlines ❤ ❤ Posted Image U.K. Hotlines ❤ ❤ Posted Image International HotlinesPosted Image

" Angels fly because they take themselves lightly "


#2 jgh

jgh

    Just Registered

  • Just Registered
  • 1 posts

Posted 21 December 2007 - 09:28 AM

Hi all, :tear2:

Didn't know where to post this but decided here would be better than in either of the specific forums (looked in both, and although a few mentions, nothing specific and most a long time ago) of the individual drugs. :bump:

I was briefly on this combo but when the Effexor was added I wasn't in a really good space. My pDoc wants me to give it another try after stopping the Effexor after having added Topamax (mood stabilizer) to my meds. I am feeling a lot better now but for a slight depression. :blush21:

I would like to hear from anyone who has taken or is taking Remeron and Effexor (nicknamed 'california rocket fuel') at the same time. :hearts:

Thanx, :shocked:

BE Peace and BE Love..... wayne :shocked:


Hi there I am currently on this combination (Effexor and Mitrazon which is Aus version of mirtazapine). I am trying to relieve the symptoms of hypersomnia and fatigue. Effexor on its own had only a mild effect, even at the maximum dose (450mg). Psych added Mirtazapine. Started with 30mg (1 tablet) and felt so sleepy for a few days. This gave way to feeling awake, in a "propped up" kind of way (like a caffeine hit, but no trouble getting to sleep) for about three days. Then back to a level a bit above where I started. Increased to 60mg, and after a few days felt more "naturally" awake. This effect lasted for a few weeks before settling back to a level just above where I was with effexor alone. I have one more increase available, which I hope will give a longer respite. There are side effects which do wane: dry mouth, vivid dreams seem to be the main ones. It is supposed to be a very powerful combo..a triple hit for seritonin, double hit for noradrenalin and a hit of dopamine.

Not sure of your symptoms..mine have been described as "atypical", with hypersomnolence the main problem. The noradrenaline meds (Reboxetine, mirtazapine) seems to work better on that.

I have found you really need a good psych to go through the bewildering array of meds in an orderly way. With every ounce of respect to the family doctor, they rarely know the range and effects of all combos. Find a good psych, esp. one that can refer to other psychs for input (e.g. at a clinic). There are something like 20 meds which can be mixed and matched in many ways, and it takes a while to try them.

Good luck!

#3 maros612

maros612

    Junior Member

  • Junior Member
  • PipPip
  • 78 posts
  • Location:Europe

Posted 18 April 2010 - 07:00 AM

I'm on California rocket fuel now.

150 effexor and 30 mirtazepin.

Can't continue. Too much of an upper for me. I can't sleep on this. I'll try to keep 150 mg of Effexor and 15mg of Remeron (mirtazepin) , which should be more sedative. if not, i'll report it too my doc that it causes me insomnia and agitation. (even agression, but i'm very non-aggresive person, so it expresses only verbally)

i don't feel totally myself with this combo




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users